# SDR KBM2005F00079

- Difficulty date: March 31, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Aircraft time: 8,155 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 56337078012
- Part serial: 449
- Condition: Erratic
- Location: Ng
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N.G., GAUGE NEEDLE AND DIGITS ARE ERRATIC INTERMITTENTLY.  REMOVED AND REPLACED.  (K)
